# SDR DLL10962600

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Panel
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS 1212 BELOW CANTED PRESSURE PANEL IN RIGHT W/WAT APPROX RBL 96.5, NON-ROUTINE CARD 3.  REMOVED VERT STIFFNER AT RBL 96, FABRICATED DOUBLER AND FILLER, REMOVED CORROSION.  HFEC INSP OF BLENDED AREA OK.  ROTO PEENED BLENDED AREA PER PS 900-4 NR 5, FABRICATED SHIMS, CONT ON NR 16, DRILLED TREATED AND PAINTED FILLERS AND FITTING.  TREATED AND PAINTED EFFECTED AREA ON WEB, GOT OK TO INSTALL PER QA.  INSTALLED AND FINISHED REPAIR, INSTALLATION OK PER QA.
